MAUDE Adverse Event Report: Arjohuntleigh Polska Sp. z o.o. CITADEL PLUS; Bed, Ac-Powered Adjustable Hospital

Arjohuntleigh Polska Sp. z o.o. CITADEL PLUS; Bed, Ac-Powered Adjustable Hospital
Model Number FX811B3B4AMABB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Arjo was informed about an event involving a citadel plus bed.The customer reported that a side rail had malfunctioned.No patient was involved, and no injuries were reported.
 
Additional Manufacturer Narrative
The device inspection and photo evidence showed that the left foot-end side rail of the citadel plus bed was damaged and partially detached from the bed frame.Screws securing the side rail to the bed frame had been pulled out, the side rail was bent, and the plastic cover concealing the side rail screws was found to be unglued.In the investigated complaint, the circumstances under which the equipment was damaged remain unknown.Based on the analysis of previous complaints and the conducted investigation, it is believed, that the most likely scenario is that the side rail detached (screws holding the panel to the metal plate had been pulled out, the side rail was bent, and the plastic cover concealing the side rail screws was found to be unglued) due to excessive external force applied.According to instruction for use citadel plus (ifu 831.374-en_15, 03/2026) safety sides shall be checked every day by a caregiver.If the malfunction is identified, arjo or qualified service personnel should be contacted.The side rail detached, therefore the arjo device did not meet the specification.The complaint was assessed as reportable due to the detachment of the side rail which can lead to a patient fall.There was no indication of the patient involvement.No injury was reported.

Brand Name
CITADEL PLUS
Common Device Name
Bed, Ac-Powered Adjustable Hospital
Manufacturer (Section D)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50943070
Report Number3007420694-2026-00166
Device Sequence Number21445585
Product Code FNL
UDI-Device Identifier05055982756532
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown